# SDR SWAA118475

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 67,008 hours, 46,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND CUSP WEB CRACKED AT BS 639, STR 17L.  REPAIRED WEB PER EA.
